Volume 7, Issue 4 (1-2011)                   jor 2011, 7(4): 25-37 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Solving Linear Fred Holm Fuzzy Integral Equations of the Second Kind by Modified Trapezoidal Method. jor 2011; 7 (4) :25-37
URL: http://jamlu.liau.ac.ir/article-1-180-en.html
Abstract:   (6731 Views)
One of the methods for solving definite integrals is modified trapezoid method, which is obtained by using Hermitian interpolation (see e.g. [12]). In this article, we have used modified trapezoid quadrature method and Generalized differential to solve the Fredholm fuzzy integral equations of the second kind. This method leads to solve fuzzy linear system. Finally the proposed method is illustrated by solving some numerical examples.
Full-Text [DOC 578 kb]   (4243 Downloads)    
Type of Study: Research | Subject: Special
Received: 2011/05/17 | Published: 2011/01/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.